# SDR SWAA2020061091011

- Difficulty date: June 10, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 44,518 hours, 23,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 & L1 EMERGENCY EXIT LIGHT ASSY NEED REPLACING DUE TO BROKEN BASES.  REMOVED & REPLACED EXIT LIGHT ASSYS REF AMM 33-51-01.
